Cookies?
Library Header Image
LSE Research Online LSE Library Services

Fractional cointegration in stochastic volatility models

da Silva, Afonso Gonçalves and Robinson, Peter M. (2008) Fractional cointegration in stochastic volatility models. Econometric Theory, 24 (05). pp. 1207-1253. ISSN 0266-4666

Full text not available from this repository.

Abstract

Asset returns are frequently assumed to be determined by one or more common factors. We consider a bivariate factor model where the unobservable common factor and idiosyncratic errors are stationary and serially uncorrelated but have strong dependence in higher moments. Stochastic volatility models for the latent variables are employed, in view of their direct application to asset pricing models. Assuming that the underlying persistence is higher in the factor than in the errors, a fractional cointegrating relationship can be recovered by suitable transformation of the data. We propose a narrow band semiparametric estimate of the factor loadings, which is shown to be consistent with a rate of convergence, and its finite-sample properties are investigated in a Monte Carlo experiment.

Item Type: Article
Official URL: http://journals.cambridge.org/action/displayJourna...
Additional Information: © 2008 Cambridge University Press
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Q Science > QA Mathematics
Journal of Economic Literature Classification System: C - Mathematical and Quantitative Methods > C3 - Econometric Methods: Multiple; Simultaneous Equation Models; Multiple Variables; Endogenous Regressors
Sets: Departments > Economics
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 15 Apr 2011 15:35
URL: http://eprints.lse.ac.uk/35684/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only